MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XIENCE Skypoint¿; Coronary Drug-Eluting Stent

ABBOTT VASCULAR INC. XIENCE Skypoint¿; Coronary Drug-Eluting Stent
Model Number 1804350-33
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a lesion in the right coronary artery (rca).A bend and calcium was located in the proximal anatomy and a dual guide wire technique was used for support; however, no resistance during advancement was reported.The 3.5x33mm xience skypoint stent delivery system (sds) was attempted to be used in the procedure; however, the stent became dislodged.Therefore, the patient was transferred another hospital for bypass surgery of other vessels and removal of the stent.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.C3: 1 per year was entered; however, the frequency is 1 dose per implant.

Brand Name
XIENCE Skypoint¿
Common Device Name
Coronary Drug-Eluting Stent
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50161473
Report Number2024168-2026-03104
Device Sequence Number10572173
Product Code NIQ
UDI-Device Identifier08717648233432
UDI-Public(01)08717648233432(17)280112(10)5011641
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804350-33
Device Catalogue Number1804350-33
Device Lot Number5011641
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer08/10/2026
09/09/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/01/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale